Estimation in short-panel data models with bilinear errors
Date
Journal Title
Journal ISSN
Volume Title
Publisher
Видавництво Львівської політехніки
Lviv Politechnic Publishing House
Lviv Politechnic Publishing House
Abstract
У роботі розробляється асимптотична теорія для оцінювання в моделях коротких панельних даних з білінійною помилкою. Запропоновано порівняльне дослідження шляхом моделювання між декількома оцінками (адаптивними, звичайними та зваженим методом найменших квадратів) для коефіцієнтів моделей панельних даних, коли помилки є білінійними послідовно корельованими. Як наслідок властивості рівномірної локальної асимптотичної нормальності отримано адаптивні оцінки параметрів. Накінець, проілюстровано продуктивність запропонованих оцінювачів за допомогою моделювання методом Монте–Карло. Показано, що адаптивні оцінки ефективніші, ніж зважені та звичайні оцінки методом найменших квадратів.
Many estimation methods have been proposed for the parameters of the regression models with serially correlated errors. In this work, we develop an asymptotic theory for estimation in the short panel data models with bilinear error. We propose a comparative study by simulation between several estimators (adaptive, ordinary and weighted least squares) for the coefficients of panel data models when the errors are bilinear serially correlated. As a consequence of the uniform local asymptotic normality property, we obtain adaptive estimates of the parameters. Finally, we illustrate the performance of the proposed estimators via Monte Carlo simulation study. We show that the adaptive estimates are more efficient than the weighted and ordinary least squares estimates.
Many estimation methods have been proposed for the parameters of the regression models with serially correlated errors. In this work, we develop an asymptotic theory for estimation in the short panel data models with bilinear error. We propose a comparative study by simulation between several estimators (adaptive, ordinary and weighted least squares) for the coefficients of panel data models when the errors are bilinear serially correlated. As a consequence of the uniform local asymptotic normality property, we obtain adaptive estimates of the parameters. Finally, we illustrate the performance of the proposed estimators via Monte Carlo simulation study. We show that the adaptive estimates are more efficient than the weighted and ordinary least squares estimates.
Description
Citation
Lmakri A. Estimation in short-panel data models with bilinear errors / A. Lmakri, A. Akharif, A. Mellouk // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 682–692.